# SDR ZZDA2011115

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 24DEF EMERGENCY EXIT PATH LIGHTING INOP.  REPAIRED WIRING PER WDM 33-51, OPS CHECK GOOD.
